# SDR MWEA030138

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: 99365807
- Condition: Cracked
- Location: Sta 788 & 769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR INTERCOSTAL CRACKED IN SEVERAL PLACES BETWEEN FRAME STATION 788 AND 769 CENTERLINE.  --FABRICATED AND INSTALLED REPAIR.
